A numerical method for solution of semidifferential equations

Mohammad H. Hamarsheh; E. A. Rawashdeh

Matematički Vesnik (2010)

  • Volume: 62, Issue: 240, page 117-126
  • ISSN: 0025-5165

How to cite

top

Mohammad H. Hamarsheh, and E. A. Rawashdeh. "A numerical method for solution of semidifferential equations." Matematički Vesnik 62.240 (2010): 117-126. <http://eudml.org/doc/253513>.

@article{MohammadH2010,
author = {Mohammad H. Hamarsheh, E. A. Rawashdeh},
journal = {Matematički Vesnik},
keywords = {fractional derivative; semidifferential equations; algorithm; spline collocation method; numerical examples},
language = {eng},
number = {240},
pages = {117-126},
publisher = {Društvo matematičara Srbije},
title = {A numerical method for solution of semidifferential equations},
url = {http://eudml.org/doc/253513},
volume = {62},
year = {2010},
}

TY - JOUR
AU - Mohammad H. Hamarsheh
AU - E. A. Rawashdeh
TI - A numerical method for solution of semidifferential equations
JO - Matematički Vesnik
PY - 2010
PB - Društvo matematičara Srbije
VL - 62
IS - 240
SP - 117
EP - 126
LA - eng
KW - fractional derivative; semidifferential equations; algorithm; spline collocation method; numerical examples
UR - http://eudml.org/doc/253513
ER -

NotesEmbed ?

top

You must be logged in to post comments.